# SDR 05FDEA02374

- Difficulty date: August 9, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 46,432 hours, 11,291 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LEADING EDGE UPPER SURFACE FOUND CHAFED MARK AT   OUTBOARD OF NR 19 SLAT TRACK.  CHAFED MARKED REMOVED FOUND OUT OF LIMIT AS PER SRM 57-10-00 FIGURE 3 VOLUME I. REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE UPPER SURFACE AREA AT OUTBOARD OF NR 19 SLAT TRACK AS PER SRM 57-10-00 FIGURE 14 VOLUME I. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
